Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What cuses severe cramp at back of leg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3554 Questions
Woken during night with severe cramp at back of leg. Nausea and dizzines, felt very weak. When I tried to stand Fainted for a couple of minutes. Laid on bed, still feeling sick, hot and very sweaty. Took 30mins to get over bad dose of nausea. Still have slight cramp at back of leg & still feel sick two hours later. Have taken paracetamol
Posted Sat, 8 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Following causes to your symptoms.... Detailed Answer: Hi, Feeling severe cramp at back of leg is indicative for possible deficiency in Magnesium and vitamins. I suggest to measure the blood levels of: - electrolytes - vitamin D - lipids (lipid profile) - glycemia (blood sugar levels) Next, feeling nauseated and dizziness is a sign of hypo-tension (as you fainted for a couple of minutes). I suggest to run cardiac tests to get further evaluated: - EKG - holter monitoring - cardiac echo - stress test - monitor your blood pressure If everything is ok with your heart, then, everything you are experiencing is related to peri/menopausal syndrome. I advise to: - drink plenty of water - have chamomile tea at bedtime Having "bad dose of nausea" (as you call it) might be related to: - foods you have consumed (bad foods) - dehydration - cervical syndrome - possible GI viral infection I advise to take plenty of water with lemon juice. If no improvement, should consult you doctor for further evaluation. Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor